RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2014, Volume 181, Number 1, Pages 200–205 (Mi tmf8698)  

This article is cited in 1 scientific paper (total in 1 paper)

Quantization of non-Abelian gauge fields beyond the perturbation theory framework

A. A. Slavnov

Steklov Mathematical Institute, RAS, Moscow, Russia

Abstract: We propose a new procedure for quantizing gauge fields that allows avoiding Gribov ambiguities and is therefore applicable outside the perturbation theory framework. We use this procedure to construct a gauge-invariant infrared regularization of the Yang–Mills theory.

Keywords: gauge field, perturbation theory, infrared divergence

Funding Agency Grant Number
Russian Foundation for Basic Research 13-01-12405-офи_м
Russian Academy of Sciences - Federal Agency for Scientific Organizations


DOI: https://doi.org/10.4213/tmf8698

Full text: PDF file (276 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2014, 181:1, 1302–1306

Bibliographic databases:

Received: 10.04.2014

Citation: A. A. Slavnov, “Quantization of non-Abelian gauge fields beyond the perturbation theory framework”, TMF, 181:1 (2014), 200–205; Theoret. and Math. Phys., 181:1 (2014), 1302–1306

Citation in format AMSBIB
\Bibitem{Sla14}
\by A.~A.~Slavnov
\paper Quantization of non-Abelian gauge fields beyond the~perturbation theory framework
\jour TMF
\yr 2014
\vol 181
\issue 1
\pages 200--205
\mathnet{http://mi.mathnet.ru/tmf8698}
\crossref{https://doi.org/10.4213/tmf8698}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3111916}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2014TMP...181.1302S}
\elib{http://elibrary.ru/item.asp?id=22834538}
\transl
\jour Theoret. and Math. Phys.
\yr 2014
\vol 181
\issue 1
\pages 1302--1306
\crossref{https://doi.org/10.1007/s11232-014-0213-7}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000344923700010}
\elib{http://elibrary.ru/item.asp?id=24027387}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84920128700}


Linking options:
  • http://mi.mathnet.ru/eng/tmf8698
  • https://doi.org/10.4213/tmf8698
  • http://mi.mathnet.ru/eng/tmf/v181/i1/p200

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Slavnov, “New approach to the quantization of the Yang–Mills field”, Theoret. and Math. Phys., 183:2 (2015), 585–596  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib  elib
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:377
    Full text:61
    References:30
    First page:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019